# SDR HEEA0012452

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Engine: Ge CT72A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6038T62P24
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED IN FLIGHT.
